# SDR P5CA2012100700037

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 51,649 hours, 8,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LOWER FORWARD CARGO COMPARTMENT SEAT TRACK AT BS 560, LBL 24.75.  THE DAMAGE EXCEEDS THE ALLOWABLE DAMAGE LIMITS AS PER SRM 53-00-53-1A-1.  PERFORMED A TIME LIMITED REPAIR AS DESCIBED IN PART 1 OF EO 4453A780 FAA 8110-3 DATED 06 OCT 12.
